happy - I'm so sorry you're having to go through all of this. Wish I could offer some suggestions. Just curious....is your DH taking high doses of Niacin (or drinking Monster, 5 Hour Energy or any other energy drinks)? Reason I'm asking is that my doctor once put me on prescription strength Niacin for my blood pressure, and every time I took the pill (which was nightly), I would get a horrible burning, itchy rash on my arms and legs. It literally felt like my arms and legs were on fire, and it was only be high doses of benadryl. I thought it must be a food allergy (to soy). I didn't think a prescription vitamin could cause it. I spent weeks going to an allergist, who eventually had a lightbulb moment and asked if I was on high doses of Niacin. I said yes. He suggested I stop taking it, and it immediately got better. I found out that while rare, it is possible to have a Niacin allergy and get the resultant Niacin "flush" (as in rash). Interestingly, I used to work with a guy who had the same issue. Just thought I'd mention it because it's the first thing I thought of when you mentioned your DH's rash on his legs.
Mel - I hope you feel better soon. Jen/Shad, thanks for keeping us posted.
Ceejay - Enjoy your 3 days off!
Laura - What's the ab challenge? Is it as insane as the squats challenge you did?
Gotta get back to it.
Much love to all,
Say it... shout it... believe it... "I AM GOING TO MAKE IT HAPPEN!"...then DO IT!
"You don't drown by falling in the water; you drown by staying there." ~ Edwin Louis Cole
Starting weight: 245
Lap RNY 11/19/2014: 215.5 surgery weight
My Mini Goals:
1) Consume less than 120 grams of carbs, 30 grams of sugar and 1,100 net calories (factoring in exercise) 2) Exercise 6 days per week at least 45 minutes per day
3) Follow the Bariatric surgery eating plan
4) Make the most of each moment